# SDR NACA2022070600002

- Difficulty date: July 6, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,684 hours, 17,970 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 2857111515
- Part serial: D00978
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HPSOV MESSAGE. DEFERRED RIGHT ENG HPSOV PER MEL 36-11-02-02 CAT C @ 0049 7/7/22. REMOVED AND REPLACED RH BLEED AIR CIRCUIT ASSY PER AMM 36-11-12/401. OPS CHECK NORMAL NO FAULT NOTED AT THIS TIME. NO TIME INFO AVAILABLE IN TRAX.
